# SDR 96ZZZM374

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING (FLOOR LIGHTS LAST 6 LIGHTS OF STRINGER) ARE INOP (AFT 6) FROM AFT EXIT BACK 5 RED, 1 WHITE.  FOUND BAD WIRE CONNECTOR FOR LIGHTS STRIP AT ROW 31C SECURED CONNECTOR, OPS CHECK NORMAL.  (M)
